# SDR SWIA200515596

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 24,555 hours, 35,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Row 9c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXIT SIGN AT ROW 9C BROKEN.   REPLACED LOWER EXIT SIGN.  OPERATIONAL CHECK GOOD.
